MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30202E
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite extension set was damaged the following information was received by the initial reporter with the following verbatim: we are encountering an issue with the iv extension tubing configuration.The ports on the tubing are upside down (see photo below).Not sure if this is a batch issue or a product change but it is impacting our anesthesia providers.Can anyone provide some insight into what may be happening? item# (b)(4).Lot # (10)23119081.Product#: 30202e.
 
Additional Manufacturer Narrative
It was reported that there was an inverted component.One photo was taken by the customer which verifies the customer complaint and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause is the assembler not using the fixture.Opportunities were detected in the assembly instructions.A quality alert was generated on april 11, 2024 to communicate, reinforce the use of the fixture and avoid the misassembly.As a corrective action, the standard work instruction was updated and approved on 19th, april 2024.
 
Event or Problem Description
No additional info.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19115751
Report Number9616066-2024-00572
Device Sequence Number7112461
Product Code FPA
UDI-Device Identifier07613203011532
UDI-Public(01)07613203011532
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30202E
Device Lot Number23119081
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown